Ordered *-algebras with an order unit
Year of publication
2015
Authors
Kauppi, Jukka
Organizations and authors
University of Oulu
Kauppi Jukka Tapani
Publication type
Publication format
Article
Parent publication type
Journal
Article type
Original article
Audience
ScientificPeer-reviewed
Peer-ReviewedMINEDU's publication type classification code
A1 Journal article (refereed), original researchPublication channel information
Journal
Issue
4
Pages
1398-1416
ISSN
Publication forum
Publication forum level
1
Open access
Open access in the publisher’s service
No
Self-archived
No
Other information
Fields of science
Mathematics
Publication country
United Kingdom
Internationality of the publisher
International
Language
English
International co-publication
No
Co-publication with a company
Unknown
DOI
10.1080/00927872.2013.865049
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes